Bulletin of the American Mathematical Society

Self-equivalences of $\left( {n - 1} \right)$-connected $2n$-manifolds

P. J. Kahn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 562-566.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527973

Mathematical Reviews number (MathSciNet)
MR0190936

Zentralblatt MATH identifier
0138.18403

Citation

Kahn, P. J. Self-equivalences of $\left( {n - 1} \right)$-connected $2n$-manifolds. Bull. Amer. Math. Soc. 72 (1966), no. 3, 562--566. https://projecteuclid.org/euclid.bams/1183527973


Export citation

References